Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sjogrens Syndrome
    avatar
    RADBA3317 posted:
    I was diagnosed with Sjogrens Syndrome November 2nd. I have been on MTX since. I have lost some hair, drier skin, dry mouth etc. well now I have bombs all over my face that are like pimples but not really. Any ideas? They are very uncomfortable.

    The skin around my fingernails have started to peel severely. Has anyone else experienced any of these symptoms? If so, what did you do?

    Very depressed!
    Reply
     
    avatar
    Anon_2712 responded:
    It sounds somewhat like psoriasis, especially the nail part. Do you have any lesions on the rest of your body (e.g. trunk, arms, legs, etc.?) It doesn't sound like what I've heard as complaints about MTX, which I have been researching for my own purposes recently. I am about to start MTX for SS myself, due to the inabililty of nonsteroidals, Plaquenil, and Evoxac to totally manage my symptoms. While I am more than ready for some relief, the other side of MTX have me concerned.
     
    avatar
    RADBA3317 replied to Anon_2712's response:
    Yes infancy I do, scalp low back sometimes on my legs, chest neck. I am beginning to think I have Lupus from what I have read so far. I am going for a second opinion.
     
    avatar
    RADBA3317 replied to RADBA3317's response:
    Sorry about the infancy. I am typing on my Ipad. I meant INFACT. I am soooooooooo. Sorry!!


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.